# SDR ASMF200505005

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 35,932 hours, 30,047 cycles
- Engine: Pwa JT8D219
- Engine time: 39,230 hours, 27,572 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Part number: LG80E1
- Part serial: N17
- Condition: Failed
- Location: Left Epr
- Part time: 21,667 hours, 1,996 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LEFT ENGINE EPR INDICATOR WAS OUT OF SERVICE.  EPR TRANSMMITER WAS REPLACED IAW MM 77-11-02, ENGINE WAS TESTED, ALL CORRECT.
